# SDR AALA201804199021

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 68,912 hours, 8,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 18455
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND ALL SEAT EMERGENCY LIGHTS INOPERATIVE AFT OF 3L AND RT DOORS.  AIRCRAFT WAS GROUNDED.   REPLACED THE BATTERY PACK IAW AMM 33-51-06.
